Density-conserving affine continuous cellular automata solving the relaxed density classification problem

Barbara Wolnik , Marcin Dembowski , Witold Bołt , Jan M. Baetens , Bernard De Baets

Abstract

The focus of this paper is on the density classification problem in the context of affine continuous cellular automata. Although such cellular automata cannot solve this problem in the classical sense, most density-conserving affine continuous cellular automata with a unit neighborhood radius are valid solutions of a slightly relaxed version of this problem. This result follows from a detailed study of the dynamics of the density-conserving affine continuous cellular automata that we introduce.
Author Barbara Wolnik IM
Barbara Wolnik,,
- Institute of Mathematics
, Marcin Dembowski IM
Marcin Dembowski ,,
- Institute of Mathematics
, Witold Bołt
Witold Bołt ,,
-
, Jan M. Baetens
Jan M. Baetens,,
-
, Bernard De Baets
Bernard De Baets,,
-
Journal seriesJournal of Physics A-Mathematical and Theoretical, ISSN 1751-8113
Issue year2017
Vol50
No34
Pages1-18
Publication size in sheets0.9
Keywords in Englishcellular automata, density classification, density conservation
DOIDOI:10.1088/1751-8121/aa7d86
URL http://iopscience.iop.org/article/10.1088/1751-8121/aa7d86/pdf
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.857 (2) - 2016=1.605 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back